MAUDE Adverse Event Report: Nihon Kohden Corporation ORG-9110A; Multiple Patient Receiver

Nihon Kohden Corporation ORG-9110A; Multiple Patient Receiver
Model Number ORG-9110A
Medical Device Problem Codes Unable to Obtain Readings (1516); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
The biomedical engineer (biomed) reported that the telemetry devices 1-6 displayed a "comm loss" error message.2 multiple patient receivers (orgs) were associated with the telemetry devices, and this org had a lit error light.No patient harm was reported.
 
Additional Manufacturer Narrative
The biomedical engineer (biomed) reported that the telemetry devices 1-6 displayed a "comm loss" error message.2 multiple patient receivers (orgs) were associated with the telemetry devices, and this org had a lit error light.Rebooting the org did not resolve the issue.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.

Brand Name
ORG-9110A
Common Device Name
Multiple Patient Receiver
Manufacturer (Section D)
Nihon Kohden Corporation
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
Nihon Kohden Tomioka Corporation
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key50223773
Report Number8030229-2026-06993
Device Sequence Number21441586
Product Code DRG
UDI-Device Identifier04931921103906
UDI-Public(01)04931921103906
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K071058
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberORG-9110A
Device Catalogue NumberORG-9110A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/30/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown